# SDR UALA2009082402625

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,155 hours, 11,712 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 285
- Condition: Faulty
- Location: Rt Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BITE ON RT PACK CONTROLLER SHOWS PACK TEMP CONTROL VALVE, RTFL.  REPLACED PACK TEMP CONTROL VALVE.   WITH BOTH PACKS RUNNING RT PACK FLOW CONTROL VLV VISUAL INDICATOR SHOWS VLV 3-4 OPEN AND LEFT FCV INDICATOR SHOWS FULL OPEN.  REPLACED RT FLOW CONTROL VALVE.  REPLACED RIGHT PACK LOW LIMIT VALVE AND LEAK CHECK.  OP CHECK NORMAL (P/N 3289696-1 - S/N 85).  REPLACED RIGHT PACK ACM.
